# SDR AALA202107132556

- Difficulty date: July 7, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 53,176 hours, 33,909 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 29,710 hours, 15,413 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Condition: Stalled
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 360 CRUISE, RIGHT ENGINE COMPRESSOR STALL WITH ROLL BACK ON RIGHT ENGINE WAS BROUGHT TO IDLE FOR REMAINDER OF FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.** SUPPLEMENTAL REPORT FOR AALA202107082556: REPLACED #2 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071001  ** (CLOSED)
